# SDR 01FDEA00864

- Difficulty date: September 30, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1090, LBL 20, WL 154 FRAME CRACKED UNDER FLOOR TO SIDEWALL SUPPORT. REMOVED AND REPLACED FRAME PER SRM 51-40-3 FIG 1.
